MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 26 FR.
Model Number 26040GP1
Medical Device Problem Codes Fracture (1260); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was admitted with the chief complaint of "prolonged menstrual periods for over 9 years." on november 20, under intravenous combined anesthesia, the patient underwent hysteroscopic resection of a uterine lesion (endometrial polyp resection) + diagnostic dilation and curettage + removal of an intrauterine contraceptive device.After routine draping, the hysteroscope was inserted.While preparing for electrosurgical resection during the procedure, the resectoscope loop suddenly sparked.The hysteroscope was immediately withdrawn for inspection, which revealed a fracture at the connector of the disposable hysteroscopic resectoscope.The procedure continued as planned after replacing the disposable hysteroscopic resectoscope.It was confirmed that the product concerned has been scrapped by the hospital after being damaged and cannot be returned.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been scrapped by the hospital.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23851366
Report Number9610617-2025-02371
Device Sequence Number13154638
Product Code HIN
UDI-Device Identifier04048551392720
UDI-Public04048551392720
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1
Device Catalogue Number26040GP1
Device Lot NumberOK05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown